Journal of Lie Theory EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 13, No. 2, pp. 359--382 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Groups of strings

Wojciech Wojty\'nski

Wojciech Wojty\'nski
Institute of Mathematics,
Warsaw University,
02-097 Banacha 2,
Warsaw, Poland
Mathematical Institute
Polish Academy of Sciences
00-950, \'Sniadeckich 8
Warsaw, Poland

Abstract: Certain non-commutative analogues of topological vector spaces and their relation to Lie groups and Lie algebras are investigated.

Full text of the article:

Electronic version published on: 26 May 2003. This page was last modified: 14 Aug 2003.

© 2003 Heldermann Verlag
© 2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition